Header menu link for other important links
A mathematical view on dynamics of a prey predator exemplary with C-M functional reaction and diffusion
Published in Science Publishing Corporation Inc
Volume: 7
Issue: 4
Pages: 4043 - 4049
In this article, we considered an ecosystem with Crowley-Martin functional response. We verified mathematical peculiarities of the model like boundedness, and positive invariance. Analysis of local and global stabilities of the system is also verified. Hopf bifurcation analysis is also carried out by finding the nature of the periodic solution around interior steady state using Taylor's series. We also studied the diffusion analysis. Numerical simulations are carried out with the help of MATLB. © 2018 Authors.
About the journal
JournalInternational Journal of Engineering and Technology(UAE)
PublisherScience Publishing Corporation Inc
Open AccessNo